MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DEVICE IMPLANT PACK (DIJEK)115; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC DEVICE IMPLANT PACK (DIJEK)115; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN11DIJEL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that during a biventricular pacemaker insertion, the towels pwtb04-stm from the san11dijel, device implant pack had an excessive amount of linting on the towels and physician¿s gloves.There was no delay and no adverse effect to the patient.
 
Additional Manufacturer Narrative
From the device history record, lot#20211117-23-sh was finished on nov 29, 2021.No exception was recorded in the device history record that could lead to the reported incident.From the supplier¿s investigation, the average linting data is 0.118g/10pcs.A sample was not available for investigation.A photo was provided for evaluation.No abnormal lint was seen on the towel.According to supplier, this is single use product.Or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and has implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process, b.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement, c.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), d.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation in production or device history record.Therefore, the root cause could not be determined.We will continue to monitor trends for this product.

Brand Name
DEVICE IMPLANT PACK (DIJEK)115
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15099148
Report Number1423537-2022-00812
Device Sequence Number5427859
Product Code OEQ
UDI-Device Identifier10888439924725
UDI-Public10888439924725
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN11DIJEL
Device Catalogue NumberSAN11DIJEL
Device Lot Number843425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/25/2022
Date Device Manufactured05/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale